# SDR SWAA2023071761683

- Difficulty date: June 20, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 71,145 hours, 42,399 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER END AT AREA AFT OF FWD CARGO BAY BS540 STR 26R<[01] CUT AND REMOVED DAMAGED STRINGER FCB STR-26R STA-500D+10'' IAW SRM 51-10-02-0G-0;[02] PARTIAL UPDATE STEP 1;[03] REQUEST FOR NDI HFEC INSPECTION ON TRIM-OUT AND EXISTING OPEN HOLE FASTENERS;[04] ACCOMPLISHED HFEC SURFACE SCAN OF CUT EDGE IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  ACCOMPLISHED HFEC INSPECTION OF ALL EXISTING OPEN HOLES IN REPAIR AREA IAW 737 NDMT PART 6 CHAPTER 51-00-00 PROCEDURE 16. NO CRACKS NOTED.  ACCOMPLISHED HFEC INSPECTION OF ALL EXISTING COUNTERSINKS IN REPAIR ARE IAW 737 NDTM PART 6 CHAPTER 53-30-00 PROCEDURE 3. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[05] VERIFIED CORRECTION ACTION ITEM 1;2.;[06] RECIVED FROM 0SS (1EA) STRINGER REPLACEMENT FROM MATERIAL 7075#T0 TO 7075#T62 LOT# 1531931-1 CUSTOMER RO NO 925607-SWA; AND (1EA) HAT CHANNEL FROM MATERIAL 7075#T0 TO 7075#T62 LOT# 1531838-1 CUSTOMER RO NO 925608-SWA; IAW SRM 53-00-03-2R-1 REPAIR 1;[07] FABRICATED; LOCATED AND DRILLED NEW -7 STRINGER REPLACEMENT AND -1 HAT CHANNEL; AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-00-03-2R-1 REPAIR 1; OK TO PRIMER REPAIR PARTS
